# SDR HEEA955585

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Vent Window
- Part number: 222031290117
- Condition: Hinge Broken
- Location: Cockpit
- Part time: 2,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT WINDOW HINGES BROKEN.
